# SDR DALA2022060703957

- Difficulty date: June 3, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 106,918 hours, 15,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 192 SEAT 32 FG EMERGENCY LIGHT INOP. CORRECTIVE ACTION: REMOVED AND REPLACED SEAT WIRING HARNESS IAW BOEING SWPM 20-10- 11. OPS CKS GOOD. (8786031)
